Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 2, Pages 309–325 (Mi izv1356)  

Isoperimetric inequalities for multivarifolds

Dào Trong Thi


Abstract: This paper establishes isoperimetric inequalities, in the language of the theory of parametrized multivarifolds, for the class of parametrized multidimensional films in a Euclidean space.
Bibliography: 5 titles.

Full text: PDF file (1662 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:2, 289–305

Bibliographic databases:

UDC: 513.8
MSC: Primary 49F22; Secondary 49F20, 49F10
Received: 17.03.1983

Citation: Dào Trong Thi, “Isoperimetric inequalities for multivarifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 49:2 (1985), 309–325; Math. USSR-Izv., 26:2 (1986), 289–305

Citation in format AMSBIB
\Bibitem{Dao85}
\by D\`ao Trong Thi
\paper Isoperimetric inequalities for multivarifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 2
\pages 309--325
\mathnet{http://mi.mathnet.ru/izv1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=791305}
\zmath{https://zbmath.org/?q=an:0612.49030}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 2
\pages 289--305
\crossref{https://doi.org/10.1070/IM1986v026n02ABEH001148}


Linking options:
  • http://mi.mathnet.ru/eng/izv1356
  • http://mi.mathnet.ru/eng/izv/v49/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:128
    Full text:53
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021